# SDR AALA202208038195

- Difficulty date: August 2, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 70,501 hours, 31,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD OVERHEAD MID CABIN EMERGENCY LIGHT ASSEMBLY HAS SEVERAL LIGHTS NOT LED LIGHT OUT. REMOVED AND REPLACED FORWARD OVERHEAD MID CABIN EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-17.
